# SDR UIEA2018102802396

- Difficulty date: October 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,393 hours, 11,770 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Button
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENG ANTI ICE BUTTOM ON DISPLAY INTERMITTENT. PERFORMED OPS CHECK OF LT ENG ICE SWITCH STEM IAW AMM 30-21-00 THE ON SYSTEM LIGHT CAME ON STAY ON NO DEFECTS NOTED AT THIS TIME.
